Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 294301, 8 pages
http://dx.doi.org/10.1155/2011/294301
Research Article

Left 𝑊 𝑀 𝐶 2 Rings

School of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 12 January 2011; Revised 3 May 2011; Accepted 9 May 2011

Academic Editor: Frank Werner

Copyright © 2011 Junchao Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Nicholson and M. F. Yousif, “Mininjective rings,” Journal of Algebra, vol. 187, no. 2, pp. 548–578, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. C. Wei, “The rings characterized by minimal left ideals,” Acta Mathematica Sinica, vol. 21, no. 3, pp. 473–482, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. C. Wei, “Certain rings whose simple singular modules are nil-injective,” Turkish Journal of Mathematics, vol. 32, no. 4, pp. 303–408, 2008. View at Google Scholar
  4. J. C. Wei, “MC2 rings,” Kyungpook Mathematical Journal, vol. 48, no. 4, pp. 651–663, 2008. View at Google Scholar · View at Zentralblatt MATH
  5. J. C. Wei and J. H. Chen, “Nil-injective rings,” International Electronic Journal of Algebra, vol. 2, pp. 1–21, 2007. View at Google Scholar · View at Zentralblatt MATH
  6. J. C. Wei and J. H. Chen, “NPP rings, reduced rings and SNF rings,” International Electronic Journal of Algebra, vol. 4, pp. 9–26, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. J. C. Wei, “On simple singular YJ-injective modules,” Southeast Asian Bulletin of Mathematics, vol. 31, no. 5, pp. 1009–1018, 2007. View at Google Scholar · View at Zentralblatt MATH
  8. J. Y. Kim and J. U. Baik, “On idempotent reflexive rings,” Kyungpook Mathematical Journal, vol. 46, no. 4, pp. 597–601, 2006. View at Google Scholar · View at Zentralblatt MATH
  9. B. L. Osofsky, “Rings all of whose finitely generated modules are injective,” Pacific Journal of Mathematics, vol. 14, pp. 645–650, 1964. View at Google Scholar · View at Zentralblatt MATH
  10. J. C. Wei and L. B. Li, “MC2 rings and WQD rings,” Glasgow Mathematical Journal, vol. 51, no. 3, pp. 672–691, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Y. Kim and N. K. Kim, “On rings containing a p-injective maximal left ideal,” Communications of the Korean Mathematical Society, vol. 18, no. 4, pp. 629–633, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. K. Nicholson and M. F. Yousif, “Weakly continuous and C2-rings,” Communications in Algebra, vol. 29, no. 6, pp. 2429–2446, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. K. Nicholson and M. F. Yousif, “Principally injective rings,” Journal of Algebra, vol. 174, no. 1, pp. 77–93, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. F. Yousif, “On continuous rings,” Journal of Algebra, vol. 191, no. 2, pp. 495–509, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Y. Kim, “Certain rings whose simple singular modules are GP-injective,” Proceeding of Japan Academy, vol. 81, no. 7, pp. 125–128, 2005. View at Publisher · View at Google Scholar
  16. N. K. Kim, S. B. Nam, and J. Y. Kim, “On simple singular GP-injective modules,” Communications in Algebra, vol. 27, no. 5, pp. 2087–2096, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. L. Zhang and X. N. Du, “Hereditary rings containing an injective maximal left ideal,” Communications in Algebra, vol. 21, no. 12, pp. 4473–4479, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet